# SDR SWIA201438089

- Difficulty date: May 25, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 14,224 hours, 8,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM UPPER FLANGE CRACKED BETWEEN LBL 13.8 AND RBL 13.8.  C-CHECK, R & R  FS 280 FLOORBEAM ANGLES IAW SRM.
